# SDR AALA202410038891

- Difficulty date: August 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,110 hours, 32,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100300
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD FLAPM INTERCCONNECTING STRUT BRACKET BEARING HAS EXCESSIVE PLAY AT RIB 14 . REPLACED BRACKET PER SRM 51-72-11.
